# SDR YENA2024010500014

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 13,634 hours, 3,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#779, JFK-MBJ. 'MEDIUM STRONG FUMERS SMELL AT 5000 FT ON APPROACH . HP VALVE OPERED AT THE TIME AND DIRTY SOCK SMEEL FRONT HALF OF CABIN; COMPLIED WITH INFO NOTICE 2017 - T015 SGE A ISOLATED FAULT TO TPE 10 A, 1 C TSM 05 -50 -00 -810 -085B. TSM 05 -50 -08-810-085D. A/C IS OK FOR SVC.'
